Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 71, NWS Jacksonville, FL

May 16, 2009Suwannee County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 16, 2009, 5:13 PM EDT for Suwannee County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 16, 2009, 5:13 PM EDT (21:13 UTC)
Expired
May 16, 2009, 6:00 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Suwannee County, FL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1879 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:12 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, May 16, 3:12 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT SAT MAY 16 2009

...RAIN CHANCES INCREASE LATE SUNDAY INTO EARLY NEXT WEEK...

.SHORT TERM...DIURNAL CONVECTION ERUPTED INITIALLY ALONG THE SEA
BREEZE AND IS NOW FORMING ALONG THE CUMULUS CLOUD STREETS OVER OUR
SRN TIER. STORMS WITHIN THE N-S BANDS WILL TRAIN OVER THE SAME
AREAS AS THEY MOVE NORTHWARD. MODIFIED 12Z SOUNDING SHOWED CAPE
UP TO 2800 J/KG AND EXPECT A FEW WET MICROBURSTS WITH SMALL HAIL
THRU THE EVENING. SO FAR STRONGEST STORMS ARE WITH GULF COAST SEA
BREEZE AND THESE ARE REMAINING WEST OF LOCAL AREA.

DO NOT PLAN ANY SIGNIFICANT CHANGES TO FCST THRU MONDAY. COLD
FRONT APPROACHES AREA ON SUNDAY. A WAVE FORMING ALONG THE FRONT
MAY KEEP BULK OF ACTIVITY N OF AREA DURING AFTN AND EVENING WITH
SEA BREEZES PROVIDING MAIN FOCUS FOR LOCAL AREA. GFS SEEMS TO SHOW
CONVECTIVE FEEDBACK AND WILL LEAN MORE TOWARD NAM POPS WITH LIKELY
POPS TWO-THIRDS AND 50% OVER SRN PORTION. THIS MAY NEED TO BE
ADJUSTED UPWARD IF GFS REMAINS PERSISTENT IN NEXT RUN. ON MONDAY
LOW PRESSURE MOVES OFFSHORE...HIGH PRESSURE BUILDS N OF AREA AND
THE FRONT WILL DRIFT SOUTH RESULTING IN STRONG SURFACE CONVERGENC
SETTING UP NEAR THE COAST. NORTHEASTERLY WINDS WILL BECOME WINDY
AT THE BEACHES AND BREEZY FARTHER INLAND. NELY FLOW COMBINED WITH
SATURATED LOW LEVELS TRANSLATES INTO LIKELY RAIN POTENTIAL FOR
MOST OF AREA EXCEPT NW PORTION. CLOUDY ONSHORE FLOW WILL BRING
UNSEASONABLY COOL TEMPS WITH MAXES AROUND 70 AT THE COAST.

.LONG TERM...HIGH PRESSURE WILL LINGER N OF AREA MID WEEK THEN
SLIDE INTO THE ATLANTIC BY FRIDAY. MODELS BRING A SUB-TROPICAL LOW
OVER THE CARIBBEAN INTO THE SERN GULF OF MEXICO AND S FL BY MID
WEEK. GFS AND ECMWF ARE COMING INTO AGREEMENT FOR TUE/WED BUT
DIFFER TOWARD END OF WEEK WITH ECMWF SHOWING A SLOW WWD DRIFT.
REGARDLESS A MODERATE ONSHORE FLOW IS EXPECTED THRU THE PERIOD
WITH TEMPS RETURNING TO NEAR NORMAL.

&&

.AVIATION...
SEABREEZE HAS ADVANCED WEST OF THE TERMINALS CLOSEST TO THE
COAST...THUS WILL DROP TEMPO THUNDERSTORM GROUPS THIS AFTERNOON
EVERYWHERE EXCEPT GAINESVILLE. VFR WILL MOSTLY PREVAIL OUTSIDE OF
ANY THUNDERSTORM THAT IMPACTS GNV. MAY SEE SOME MVFR FOG POSSIBLY
SOME PATCHY IFR DENSE FOG LATE TONIGHT. SHOWERS WILL ALSO BE ON
THE INCREASE TOMORROW MORNING AS FRONTAL BOUNDARY CLOSES IN ON THE
AREA...BRINGING AN INCREASE IN MOISTURE TO THE AREA.

&&

.MARINE...
SOUTHEASTERLY FLOW BELOW 15 KNOTS WITH SEAS GENERALLY RUNNING ON
THE ORDER OF 3 TO 5 FEET AND DOMINATED BY EASTERLY SWELLS WILL
CONTINUE THROUGH SUNDAY NIGHT. THEN A COLD FRONT PUSHES THROUGH
LATE SUNDAY NIGHT. NORTHEASTERLY WINDS WILL QUICKLY INCREASE
BEHIND FRONTAL BOUNDARY...REACHING AT LEAST SMALL CRAFT ADVISORY
CONDITIONS...POSSIBLY BECOMING GALE FORCE MONDAY AFTERNOON. A GALE
WATCH HAS BEEN ISSUED TO ACCOUNT FOR THIS POSSIBILITY. SEAS WILL
CLIMB UPWARDS TO 10 TO 12 FEET OVER NORTHERN MOST OFFSHORE LEG. NO
CHANGES MADE BEYOND TUESDAY DUE TO UNCERTAINTIES WITH TRACK OF
DEVELOPING LOW PRESSURE SYSTEM TO OUR SOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  83  56  70 /  30  70  50  60
SSI  70  81  61  68 /  20  60  50  60
JAX  67  84  64  70 /  20  60  50  60
SGJ  69  82  67  74 /  20  50  50  70
GNV  65  86  64  77 /  20  50  50  60
OCF  66  86  65  79 /  20  50  40  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WATCH FROM MONDAY MORNING THROUGH TUESDAY EVENING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM.

&&

TRABERT/SHULER/KERNS
Hazardous weather outlook, May 16, 9:08 AM EDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK..UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
908 AM EDT SAT MAY 16 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-170915-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
908 AM EDT SAT MAY 16 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...MODERATE RISK OF RIP CURRENTS FOR FLORIDA WATERS...

A CONTINUED SOUTHEAST FLOW REGIME WILL FAVOR INLAND THUNDERSTORM
DEVELOPMENT INITIALLY THIS AFTERNOON. THESE THUNDERSTORMS WILL TRY
TO WORK BACK TOWARD THE EAST COAST THIS EVENING BEFORE WEAKENING.
ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE WITH
THESE STORMS WILL HAIL AND STRONG WINDS BEING THE MAIN CONCERNS.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS FOR THE FLORIDA
WATERS TODAY. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A COLD FRONT IS EXPECTED TO APPROACH THE AREA LATE SUNDAY WITH
INCREASING THUNDERSTORM CHANCES INTO THE LIKELY CATEGORY FOR THE
GEORGIA PORTION. WITH THE ATMOSPHERE REMAINING MOIST AND
UNSTABLE...ANY STORMS THAT FROM WILL BE CAPABLE OF BECOMING STRONG
TO POSSIBLY SEVERE WITH AGAIN HAIL AND STRONG WINDS THE MAIN CONCERNS.

AS THE COLD FRONT SLIDES SOUTH OF THE AREA...HIGH PRESSURE WILL
BUILD TO THE NORTH AND PROVIDE FOR A STRENGTHENING NORTHEAST FLOW
REGIME. MOST OF THE ASSOCIATED HAZARDS WILL BE IN THE MARINE
ENVIRONMENT...BUT SHOWERS WILL INCREASE IN COVERAGE OVER THE
MAINLAND...ESPECIALLY OVER THE FLORIDA COASTAL SECTIONS WHERE
ISOLATED THUNDERSTORMS WILL BE POSSIBLE AS WELL.

LOW PRESSURE DEVELOPING SOUTH OF THE REGION IS EXPECTED TO TRACK
WESTWARD AND INTO THE GULF OF MEXICO. DEPENDING UPON WHETHER IT
TRACKS INTO THE CENTRAL OR EASTERN GULF IS DIFFICULT TO DETERMINE
AT THIS POINT BUT WILL HAVE RAMIFICATIONS ON OUR SENSIBLE WEATHER.
SHOULD IT TRACK INTO THE EASTERN GULF SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO BE PREVALENT THROUGH WEEKS END WITH A MORE
WESTWARD TRACK LEADING TO DRIER CONDITIONS. THESE DETAILS WILL BE
REFINED WITH SUBSEQUENT FORECASTS AS THE EVENT DRAWS CLOSER.

AN ELEVATED RISK OF RIP CURRENTS WILL EXIST THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

DEESE/MKT

In the hours before

Special weather statement, May 16, 4:23 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT SAT MAY 16 2009

FLZ032-037-162100-
CLAY-PUTNAM-
423 PM EDT SAT MAY 16 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN CLAY
AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 423 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTH OF CARRAWAY...OR 12 MILES
NORTHWEST OF PALATKA...MOVING NORTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLORAHOME...CARRAWAY...
PENNEY FARMS AND GREEN COVE SPRINGS THROUGH 500 PM EDT. HAIL UP TO
ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2969 8168 2969 8189 3003 8192 3003 8168
      3000 8164
TIME...MOT...LOC 2023Z 181DEG 10KT 2978 8178

HESS
Special weather statement, May 16, 4:25 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT SAT MAY 16 2009

FLZ035-036-162100-
ALACHUA-GILCHRIST-
425 PM EDT SAT MAY 16 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN ALACHUA
AND SOUTHERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 425 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF ARCHER...OR 8 MILES NORTH OF
BRONSON...MOVING NORTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND ARCHER...NEWBERRY...HIGH SPRINGS AND ALACHUA
THROUGH 500 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2970 8288 2984 8266 2983 8265 2986 8262
      2986 8260 2989 8258 2994 8250 2953 8246
      2948 8256 2953 8256 2954 8265 2956 8267
      2956 8275
TIME...MOT...LOC 2025Z 147DEG 10KT 2956 8261

HESS
Special weather statement, May 16, 4:53 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT SAT MAY 16 2009

FLZ022-035-036-162130-
ALACHUA-COLUMBIA-GILCHRIST-
453 PM EDT SAT MAY 16 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHWESTERN COLUMBIA AND EASTERN GILCHRIST COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM
EDT...

AT 453 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER NEWBERRY...OR 12 MILES EAST OF TRENTON...
MOVING NORTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND NEWBERRY...OLENO STATE PARK...HIGH SPRINGS AND FORT
WHITE THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2994 8281 2994 8279 2996 8278 2996 8276
      2998 8276 2999 8277 3003 8274 2995 8256
      2960 8251 2956 8271 2990 8284
TIME...MOT...LOC 2053Z 167DEG 11KT 2967 8263

HESS
Special weather statement, May 16, 4:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT SAT MAY 16 2009

FLZ032-162130-
CLAY-
458 PM EDT SAT MAY 16 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM
EDT...

AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTH OF PENNEY FARMS...OR 17 MILES
NORTHEAST OF MELROSE...MOVING NORTHWEST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PENNEY FARMS...
MIDDLEBURG...LAKESIDE...KINGSLEY...DOCTORS INLET AND ASBURY LAKE
THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2986 8171 2984 8175 2983 8181 2979 8188
      2979 8191 2993 8205 3009 8205 3016 8200
      3019 8176
TIME...MOT...LOC 2058Z 146DEG 8KT 2989 8185

HESS
Special weather statement, May 16, 5:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT SAT MAY 16 2009

FLZ021-162130-
SUWANNEE-
504 PM EDT SAT MAY 16 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL SUWANNEE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 530 PM EDT...

AT 504 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHEAST OF OBRIEN...OR 11 MILES
NORTHWEST OF ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTH AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OBRIEN...
MCALPIN...WELLBORN...LIVE OAK AND HOUSTON THROUGH 530 PM EDT. HAIL UP
TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3030 8313 3037 8286 3007 8278 3002 8279
      2997 8296 3000 8297 3001 8299
TIME...MOT...LOC 2104Z 163DEG 11KT 3008 8290

HESS
Special weather statement, May 16, 5:08 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT SAT MAY 16 2009

GAZ134>136-150>152-162200-
APPLING-BACON-BRANTLEY-PIERCE-WARE-WAYNE-
508 PM EDT SAT MAY 16 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
BRANTLEY...CENTRAL WARE...PIERCE...WESTERN WAYNE...APPLING AND
EASTERN BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 600 PM EDT...

AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF BLACKSHEAR...MOVING NORTHEAST
AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WAYCROSS...SUNNYSIDE...HOBOKEN...BLACKSHEAR...PATTERSON...SCREVEN AND
BRISTOL THROUGH 600 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO
50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3194 8238 3180 8202 3115 8200 3115 8236
TIME...MOT...LOC 2108Z 215DEG 12KT 3123 8222

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 2:36 PM EDTGale WatchJAX36 hr
May 16, 3:34 PM EDTSpecial Weather StatementJAXDuval26 min
May 16, 3:55 PM EDTSpecial Weather StatementJAXAlachua35 min
May 16, 3:59 PM EDTSpecial Weather StatementJAXDuval31 min
May 16, 4:23 PM EDTSpecial Weather StatementJAXClay37 min
May 16, 4:25 PM EDTSpecial Weather StatementJAXGilchrist35 min
May 16, 4:53 PM EDTSpecial Weather StatementJAXGilchrist37 min
May 16, 4:58 PM EDTSpecial Weather StatementJAXClay32 min
May 16, 5:04 PM EDTSpecial Weather StatementJAXSuwannee26 min
May 16, 5:34 PM EDTSpecial Weather StatementJAXColumbia26 min
May 16, 5:45 PM EDTSpecial Weather StatementJAXAlachua30 min
May 16, 5:58 PM EDTSpecial Weather StatementJAXColumbia, Suwannee32 min
May 16, 6:14 PM EDTSpecial Weather StatementJAXAlachua31 min
May 16, 6:31 PM EDTSpecial Weather StatementJAXBaker, Hamilton29 min
May 16, 6:43 PM EDTSpecial Weather StatementJAXAlachua32 min
May 16, 6:44 PM EDTSpecial Weather StatementJAXBaker, Union31 min
May 16, 7:13 PM EDTSpecial Weather StatementJAXBradford32 min
May 16, 7:45 PM EDTSpecial Weather StatementJAXBradford30 min
May 16, 2:36 PM EDTSpecial Weather StatementJAXAtkinson39 min
May 16, 3:13 PM EDTSpecial Weather StatementJAXAtkinson, Coffee32 min
May 16, 3:48 PM EDTSpecial Weather StatementJAXCoffee, Jeff Davis42 min
May 16, 5:08 PM EDTSpecial Weather StatementJAXAppling, Pierce52 min
May 16, 5:26 PM EDTSevere Thunderstorm WarningJAXPierce34 min
May 16, 5:56 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Pierce, Wayne34 min
May 16, 6:01 PM EDTSpecial Weather StatementJAXBrantley44 min
May 16, 7:14 PM EDTSpecial Weather StatementJAXCharlton31 min
May 16, 7:46 PM EDTSpecial Weather StatementJAXCharlton, Clinch29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.